Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Approximation by step functions

Author: Georg Aumann
Journal: Proc. Amer. Math. Soc. 14 (1963), 477-482
MSC: Primary 41.30
MathSciNet review: 0150518
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. P. Diliberto and E. G. Straus, On the approximation of a function of several variables by the sum of functions of fewer variables, Pacific J. Math. 1 (1951), 195–210. MR 0043882
  • [2] Georg Aumann, Über approximative Nomographie. I, Bayer. Akad. Wiss. Math.-Nat. Kl. S.-B. 1958 (1958), 137–155 (German). MR 0110221
  • [3] Michael Golomb, Approximation by functions of fewer variables, On numerical approximation. Proceedings of a Symposium, Madison, April 21-23, 1958, Edited by R. E. Langer. Publication no. 1 of the Mathematics Research Center, U.S. Army, the University of Wisconsin, The University of Wisconsin Press, Madison, 1959, pp. 275–327. MR 0102168
  • [4] Georg Aumann, Lineare Approximationen auf einem Geflecht, Arch. Math. 10 (1959), 267–272 (German). MR 0110222,
  • [5] -, Über approximative Nomographie. III, S.-B. Ber. Bayer. Akad. Wiss. Math. Nat. Kl. (1960), 27-34.
  • [6] H. W. Kuhn and A. W. Tucker, Linear inequalities and related systems, Ann. of Math. Studies Vol. 38, Princeton Univ. Press, Princeton, N. J., 1956, p. 8.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.30

Retrieve articles in all journals with MSC: 41.30

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society